MAUDE Adverse Event Report: Roche Diagnostics Elecsys HIV Duo; HIV Detection Test

Roche Diagnostics Elecsys HIV Duo; HIV Detection Test
Catalog Number 08836973190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hiv duo results for 1 patient sample on a cobas e 801 analytical unit.The initial result was 73.3 coi (positive).A western blot test and an hiv viral load test were performed on the patient sample and the results were negative.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was within specification.The patient sample was received for investigation.The investigation produced a reactive result with the provided patient sample.But a non-reactive result with the elecsys hiv duo ii reagent.False reactive results may occur in elecsys hiv duo as the assay has a sensitivity of <100%.The elecsys hiv duo assay performs within specification.No product problem was identified.

Brand Name
Elecsys HIV Duo
Common Device Name
HIV Detection Test
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50917899
Report Number1823260-2026-03977
Device Sequence Number12206667
Product Code MZF
UDI-Device Identifier07613336166949
UDI-Public07613336166949
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BP190403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836973190
Device Lot Number93157801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown